Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Semi-idempotent measures on abelian groups


Author: Irving Kessler
Journal: Bull. Amer. Math. Soc. 73 (1967), 258-260
DOI: https://doi.org/10.1090/S0002-9904-1967-11707-5
MathSciNet review: 0206628
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. MR 133397
  • 2. H. Davenport, On a theorem of P. J. Cohen, Mathematica 7 (1960), 93-97. MR 124681
  • 3. H. Helson, On a theorem of Szego, Proc. Amer. Math. Soc. 6 (1955), 235-242. MR 74504
  • 4. E. Hewitt and H. S. Zuckerman, On a theorem of P. J. Cohen and H. Davenport, Proc. Amer. Math. Soc. 14 (1963), 847-855. MR 154947
  • 5. T. Ito and I. Amemiya, A simple proof of the theorem of P. J. Cohen, Bull. Amer. Math. Soc. 70 (1964), 774-776. MR 167590
  • 6. W. Rudin, Permutations of Taylor coefficients of bounded functions, Duke Math. J. 28 (1961), 537-543. MR 141769
  • 7. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11707-5

American Mathematical Society